This article is cited in 1 scientific paper (total in 1 paper)
Numerical investigation of solutions to a reaction-diffusion system with variable density
Shahlo A. Sadullaeva
Tashkent University of Information Technology, Amir Temur, 108, Tashkent, 700084, Uzbekistan
In this paper we demonstrate the possibilities of the self-similar and approximately self-similar approaches for studying solutions of a nonlinear mutual reaction-diffusion system. The asymptotic behavior of compactly supported solutions and free boundary is studied. Based on established qualitative properties of solutions numerical computation is carried out. The solutions are presented in visualization form, which allows observing evolution of the studied process in time.
double nonlinear reaction-diffusion system, self-similar solutions, asymptotics, numerical calculations.
PDF file (436 kB)
Received in revised form: 06.11.2015
Shahlo A. Sadullaeva, “Numerical investigation of solutions to a reaction-diffusion system with variable density”, J. Sib. Fed. Univ. Math. Phys., 9:1 (2016), 90–101
Citation in format AMSBIB
\paper Numerical investigation of solutions to a reaction-diffusion system with variable density
\jour J. Sib. Fed. Univ. Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
M. M. Aripov, A. S. Matyakubov, “Self-similar solutions of a cross-diffusion parabolic system with variable density: explicit estimates and asymptotic behaviour”, Nanosyst.-Phys. Chem. Math., 8:1 (2017), 5–12
|Number of views:|